# SDR CALA2015122894920

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 100,098 hours, 11,847 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Severed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT 42KJH.  FOUND WIRE SEVERED JUST BEFORE EEL LAMP CONNECTOR.  INSTALLED NEW CONNECTOR ON 42HJK.  EEL CHECKED GOOD.
